It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuromuscular Diseases Message Board


Neuromuscular Diseases Board Index


A little over two days ago I got a kenalog shot from my ENT to help get rid of some allergies I was having problems with. I have had one of these at least once before in my life and didn't seem to have any odd side effects from it.

Anyways before I started to fall asleep tonight I noticed I had a two to three inch indentation at the spot where my lower back ends and my buttocks begins. It is only on the side where I received the injection, not both sides.

I found the thread here about Skin indentations and skimmed through the posts to find that steroids can cause this.

My question is will this be permanent and/or will it cause any harm to the muscle or bone. Thanks

:jester: :D :p :confused: :eek: :(





All times are GMT -7. The time now is 03:08 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!